# SDR CA001128009

- Difficulty date: November 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 10,862 hours
- Engine: Garrtt TFE7312
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 30768008
- Condition: Failed
- Location: Lt Engine
- Part time: 8,700 hours, 7,013 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE UNCONTROLLED ACCELERATION AFTER 10 MINS AT CRUISE ALT 39,000 DESCENDED DOWN TO 21,000 ENGINE OK HAD CONTROL.CHANGED (1) FCU, P/N 3076800-8 S/N ON A3538PT/OFF A 4778T(2) PT2 SENSOR P/N 3070816-4 (3) ENGINE COMPUTER P/N 949572-8 S/N  ON 94-576/OFF 15-415 (4) NZ SENSOR P/N 307022-3. LT ENGINE GROUND CHECKED OK TEST FLIGHT CARRIED OUT TO 395 NO PROBLEMS. ENGINE PERFORMED OK NOTE: ENGINES ARE LOANERS FROM BIZJET (918-832-7733).
